The Michigan Mathematical Journal

Fundamental groups of rationally connected varieties.

János Kollár

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 48, Issue 1 (2000), 359-368.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1030132724

Digital Object Identifier
doi:10.1307/mmj/1030132724

Mathematical Reviews number (MathSciNet)
MR1786496

Zentralblatt MATH identifier
1077.14520

Subjects
Primary: 14F35: Homotopy theory; fundamental groups [See also 14H30]
Secondary: 14E08: Rationality questions [See also 14M20] 14J45: Fano varieties

Citation

Kollár, János. Fundamental groups of rationally connected varieties. Michigan Math. J. 48 (2000), no. 1, 359--368. doi:10.1307/mmj/1030132724. http://projecteuclid.org/euclid.mmj/1030132724.


Export citation